# SDR ASOA20140521045

- Difficulty date: May 21, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 28,965 hours, 22,404 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 223745
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 23,386 hours, 8,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED NR 2 ENGINE FIRE DETECTOR FAILED MESSAGE DURING CRUISE. MAINTENANCE REPLACED THE NR 2 ENGINE FIRE DETECTOR.  OPS CHECKED GOOD.
